# SDR AU980100

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 4533303
- Condition: Worn
- Location: Nlg Oleo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR OLEO PISTON CHROME PLATING WORN. SIZE OF WORN AREA APPROXIMATELY 50.8MM (2IN) IN DIAMETER.
